# SDR CHQA20120930365

- Difficulty date: September 30, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 27,007 hours, 22,899 cycles
- Engine: Allsn AE3007A
- Engine time: 18,731 hours, 18,674 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Part number: 0132AFU2
- Condition: Faulty
- Location: Lt Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, ON TAKEOFF RECEIVED A BRAKE OVERTEMP MESSAGE ON THE EICAS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  FIRE RESCUE USED THERMAL IMAGING TO DETERMINE THE BRAKE TEMPERATURES AND IT WAS DETERMINED THAT THE AIRCRAFT WAS SAFE FOR TAXI TO THE GATE.  MAINTENANCE FOUND TO LEFT OUTBOARD BRAKE TEMPERATURE SENSOR TO BE ERRATIC.  THE ITEM WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 10/03/2012 WHEN MAINTENANCE REPLACED THE NUMBER 1 BRAKE TEMPERATURE INDICATION SENSOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
